# SDR QXEA9901058

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- System (JASC): 5250 · Fixed Inner Doors
- Part: Brackets
- Condition: Worn
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - COCKPIT DOOR UPPER AND CENTER HINGE BRACKETS ARE WORN BEYOND LIMITS.  REPAIRED IAW HORIZON AIR EA 2-52-18.
